# SDR R61A201212030704

- Difficulty date: December 3, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 12,519 hours, 8,067 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0901
- Condition: Defective
- Location: L1 Door
- Part time: 8,698 hours, 4,785 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED GIRT BAR WOULD NOT DISENGAGE WHEN ATTEMPTING TO OPEN MAIN DOOR UPON ARRIVAL AND SLIDE DEPLOYED.  MAINTENANCE REMOVED AND REPLACED L1 DOOR SLIDE IAW EMB AMM 52-11-51 AND REF EMB 25-65-0.
